Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

The stabilizability problem: A Hilbert space operator decomposition approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper will study the weak and strong stabilizability problem of linear control systems on Hilbert space. It will be shown that sufficient conditions for stabilizability can be obtained by using a decomposition theorem in the structure theory of Hilbert space operators. The basic idea is "trivializing" the unitary "part" of a semigroup of bonded linear operators by means of a suitable "feedback" perturbation operator Controllability will not be involved in this process. However, it will be seen that further sufficient conditions as well as necessary conditions will be obtained with the aid of controllability. Extensions as well as limitatations of the familiar finite-dimensional results will also be discussed.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:25 ,  Issue: 9 )